# SDR A6WA201305084938

- Difficulty date: April 29, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER FLOOR CLIP ANGLES AT FS 484 & RBL 27 & 36 ARE CRACKED.  REMOVED AND REPLACED CLIPS IAW GREO 601R-53-41-059 REV B & SRM 51-40-11.
